Skip to content

Cold + Sinus Daytime Cold + Sinus Nighttime

Pill images, imprints and guides

Cold + Sinus Daytime Cold + Sinus Nighttime comes in 1 pill version in our database, in 1 strength, from 1 manufacturer. Check the imprint to tell them apart.

Cold + Sinus Daytime Cold + Sinus Nighttime pill images

Ibuprofen 200 mg / Ibuprofen 200 mg / Pseudoephedrine Hydrochloride 30 mg / Pseudoephedrine Hydrochloride 30 mg / Chlorpheniramine Maleate 2 mg 1 pill